Brupro Ibuprofen Tablets (200mg)

Brupro Ibuprofen Tablets (200mg)

Regular price
€2.80
Sale price
€2.80
Regular price
Sold out
Unit price
per 
Tax included.

Brupro 200mg Ibuprofen tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain, as well as to treat colds and flu.

Each tablet contains 200mg of Ibuprofen.

  • Always take this medicine as described in the leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
  • Take your tablets with a glass of water, preferably with or after food. You should swallow the tablets without chewing or crushing them. The tablets can be divided into equal doses.
  • Adults and children over 12 years: take one or two tablets, every 4 to 6 hours if necessary. Do not exceed 6 tablets in 24hrs.

Our staff are available from 9am to 6pm Monday to Saturday by phone (028 21543), by WhatsApp text or video-call (087 346 6448) or by email (clearysskibbereen@gmail.com) to answer any queries.